A member asked:

I have a med- high pain on my left buttocks. where my gp injected me for voltaren injection. this was due to the gout attack on my left big toe on 09/09. yet today i have the pain when walking or sitting up. sometimes i get the burning sensation.

A doctor has provided 1 answer
Dr. Philip Miller answered

Specializes in Family Medicine

Probable sciatica: superimposed on your gout attack and you may required steroid dose-pak or cortisone injection of the area. Steroid therapy may work better in this scenario than NSAIDS. I suggest talking to your treating physician or obtain a second opinion.

Answered 9/28/2019

136 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question